What causes rashes on abdominal and back area post miscarriage?
1. what can we do to get rid of the rashes or at least reduce them (we already live very healthily, eat vegan, attempt to do sport, have normal weight).
2. can it be an immune reaction to me that prevents us from having a baby? If possible, how could we proceed.
3. do you have recommendations where I can read more relevant literature on 1 and 2. (I am an academic, but don't know where to start)
I very much appreciate any help.
APLA / SLE
I understand your concerns about rashes your wife has.
There is possibility of autoimmune cause for infertility. This is called " anti phospholipid antibody" or APLA Syndrome.
Another autoimmune entity is called Systemic Lupus Erythematosus or SLE. This also causes infertility or miscarriage in women.
APLA or SLE don't have typical rashes you mentioned. But it will be worthwhile to start reading for your academic interest.
Let me know if you need more information.
Dr . Mahesh Koregol
Thanks so much for the reply. Can I briefly ask whether skin problems after miscarriage are common (it is two years by now) and if there is anything we could do to counter them?
Thanks so much. Best wishes
No corelation between miscarriage and rashes
There is no correlation between miscarriages and rashes. Dont worry about the rashes as a reason for miscarriage.
The most common cause of miscarriage in first trimester is chromosomal abnormalities. There is high chance that your previous miscarriage is due to chromosomal abnormalities.
I dont see any corelation of miscarriage with rashes.
Let me know if you need any more help.
Dr. Mahesh Koregol
- that the rashes have been provoked by the medication that was given to induce miscarriage?
- that they are caused by permanent hormonal changes due to the miscarriage?
Since the rashes do not disappear we are desperate to find the causes and, more importantly, some way to get rid of them. Any additional thoughts would be very welcome.
Abortion medicines don't cause any permanent hormonal changes. Even if there were temporary rashes due to medicines, they would have subsided by now.
I don't think there is anything to do with medicines.
Another possibility is rubella infection. Please get TORCH profile done to check the same.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Swollen labia majora post miscarriage
- Pelvic infection post miscarriage
- Severe pounding headache post miscarriage
- Heterogeneous thickening of the endometrium post miscarriage
- Ovulation post miscarriage
- Dizziness headaches lightheadedness excessive hunger post miscarriage cause
- Raised esr post miscarriage
- Continued pelvic pain post miscarriage
- Post miscarriage palpitations
- Persistent nausea post miscarriage
- Have l 5 injuries. Had three IVF pregnancies, failed. Is i 5 injury the...
- How fertyl m works for men having very low sperm count?
- Increasing follicle size. Need trigger shot for ovulation?
- Pregnant. Had tender breasts and felt queasy. But, symptoms stopped and...
- Took enema with enema kit. Some amount left. Is there any reason for...
- Period delayed. How to take mtpill and mitoprost?
- Can I ask to be sedated so that I can relax and get through the exam...
- Pain in throat, jumping eye lid, pain in chest, stabbing pain in...
- Ovaries hurt after an orgasm masturbation, stinging sensation. What...
- On adderall. Can it result in nagging dull pain below rib cage?